• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Operations on $ t$-structures and perverse coherent sheaves

Izvestiya. Mathematics. 2013. Vol. 77. No. 4. P. 651-674.

We introduce the notions of consistent pairs and consistent chains of $ t$-structures and prove that two consistent chains of $ t$-structures generate a distributive lattice. The technique developed is then applied to the pairs of chains obtained from the standard $ t$-structure on the derived category of coherent sheaves and the dual $ t$-structure by means of the shift functor. This yields a family of $ t$-structures whose hearts are known as perverse coherent sheaves. Access this article Login options Individual login Institutional loginvia Athens/Shibboleth The computer you are using is not registered by an institution with a subscription to this article. Please log in below. Find out more about journal subscriptions at your site. Purchase this article online Buy this article £33.00 (£39.60 incl. VAT) $59.70 US Dollar price There are no additional delivery charges. By purchasing this article, you are accepting IOP's Terms and Conditions for Document Delivery. If you would like to buy this article, but not online, please contact custserv@iop.org. Make a recommendation To gain access to this content, please complete the Recommendation Form and we will follow up with your librarian or Institution on your behalf. For corporate researchers we can also follow up directly with your R&D manager, or the information management contact at your company. Recommend this journal Institutional subscribers have access to the current volume, plus a 10-year back file (where available). Subscribe to this journal The title that you are trying to access is not part of the IOP Historic Archive. You can purchase a copy of the article that you wish to view. Related Articles Hyperplane sections and derived categories Derived categories of coherent sheaves and equivalences between them PROJECTIVE BUNDLES, MONOIDAL TRANSFORMATIONS, AND DERIVED CATEGORIES OF COHERENT SHEAVES More Related Review Articles Classification of isomonodromy problems on elliptic curves Number-theoretic properties of hyperelliptic fields and the torsion problem in Jacobians of hyperelliptic curves over the rational number field Geometric structures on moment-angle manifolds More